Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bloating in stomach, hot flushes, night sweats, bruising on thighs, knees, numbness in legs, shortness of breath, intense back ache, had hysterectomy. Cause?

I have been having bloating in my stomache for over a year, I actually look 9 months pregnant sometimes. I had a complete hysterectomy 3 years ago in may. the last six months have been having extreme hot flashes and night sweats , large areas of bruising on my inner thighs and behind knees. now my legs and toes have been getting numb. My family has been noticing that I m dazed and sometimes disoriented and have been short of breathe a few times. my soft spot in my back area ache so much sometimes i could just cry. I know this sounds like alot and it is making me nervous. My dad has leukemia and my mom has diabetes . not to worried about the leukemia because someone told me it isnt hereditary. do you have any suggestions.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Oncologist, Surgical 's  Response

All your history points that you must undergo an urgent Ultra sound of your abdomen. If that is not infoermative then a CT scan of your abdomen. Cancer ovary, cancer stomach can present as bloating and abdominal distension. Though leukemia need not be hereditary always it can increse the chance of getting cancer in any other organ. Urgent investigation along with a surgeon consultation is mandatory.

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor